American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Maria Vicenta Ferrer, Salvador Hernández and Dmitri Shakhmatov. A countable free closed non-reflexive subgroup of $\mathbb{Z}^{\mathfrak{c}}$. Proc. Amer. Math. Soc. 145 (2017) 3599-3605.
Abstract, references, and article information   
View Article: PDF

[2] Bertin Diarra and Tongobè Mounkoro. Ultrametric continuous linear representations of the compact groups $SL(2, \mathbb{Z}_p)$ and $GL(2, \mathbb{Z}_p )$. Contemporary Mathematics 665 (2016) 41-56.
Book volume table of contents   
View Article: PDF

[3] Other groups: A few examples. Graduate Studies in Mathematics 155 (2014) 355-408.
Book volume table of contents
View Article: PDF

[4] Variants. Graduate Studies in Mathematics 155 (2014) 127-158.
Book volume table of contents
View Article: PDF

[5] Introduction and motivation. Graduate Studies in Mathematics 155 (2014) 1-12.
Book volume table of contents
View Article: PDF

[6] The language of representation theory. Graduate Studies in Mathematics 155 (2014) 13-125.
Book volume table of contents
View Article: PDF

[7] Emmanuel Kowalski. An Introduction to the Representation Theory of Groups. Graduate Studies in Mathematics 155 (2014) MR MR3236265.
Book volume table of contents

[8] Abstract representation theory of compact groups. Graduate Studies in Mathematics 155 (2014) 269-318.
Book volume table of contents
View Article: PDF

[9] Linear representations of finite groups. Graduate Studies in Mathematics 155 (2014) 159-268.
Book volume table of contents
View Article: PDF

[10] Applications of representations of compact groups. Graduate Studies in Mathematics 155 (2014) 319-353.
Book volume table of contents
View Article: PDF

[11] Some useful facts. Graduate Studies in Mathematics 155 (2014) 409-420.
Book volume table of contents
View Article: PDF

[12] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[13] Joachim Hilgert and Karl-Hermann Neeb. Positive definite spherical functions on Olshanskii domains . Trans. Amer. Math. Soc. 352 (2000) 1345-1380. MR 1473443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. D. Junghenn. Operator Semigroup Compactifications . Trans. Amer. Math. Soc. 348 (1996) 1051-1073. MR 1348864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul R. Chernoff. Irreducible representations of infinite-dimensional transformation groups and Lie algebras. Bull. Amer. Math. Soc. 13 (1985) 46-48. MR 788389.
Abstract, references, and article information   
View Article: PDF

[17] H. D. Junghenn. Distal compactifications of semigroups . Trans. Amer. Math. Soc. 274 (1982) 379-397. MR 670940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Phullendu Das. Isotopy of abelian quasigroups . Proc. Amer. Math. Soc. 63 (1977) 317-323. MR 0498949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nicholas Macri. The continuity of Arens' product on the Stone-\v Cech compactification of semigroups . Trans. Amer. Math. Soc. 191 (1974) 185-193. MR 0382541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Parfeny P. Saworotnow. Semigroups with positive definite structure . Proc. Amer. Math. Soc. 40 (1973) 421-425. MR 0320640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia